Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Des Moines, IA

April 12, 20144 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 12, 2014, 9:34 PM CDT for 4 counties in Iowa. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2014, 9:34 PM CDT (02:34 UTC)
Expired
Apr 12, 2014, 10:15 PM CDT
In force
41 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Black Hawk County, IA, Grundy County, IA, Marshall County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 122 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:47 PM CDTHAIL 1Lincoln, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 3:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1978 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WUUS53 KDMX 130234
SVRDMX
IAC013-075-127-171-130315-
/O.NEW.KDMX.SV.W.0041.140413T0234Z-140413T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BLACK HAWK COUNTY IN NORTHEAST IOWA...
  NORTHEASTERN MARSHALL COUNTY IN CENTRAL IOWA...
  TAMA COUNTY IN CENTRAL IOWA...
  GRUNDY COUNTY IN CENTRAL IOWA...

* UNTIL 1015 PM CDT

* AT 934 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GRUNDY CENTER TO 6 MILES NORTHEAST OF
  MARSHALLTOWN...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WATERLOO...CEDAR FALLS...MARSHALLTOWN...GRUNDY CENTER...TOLEDO...
  EVANSDALE...TAMA...HUDSON...TRAER...REINBECK...DYSART...DIKE...ELK
  RUN HEIGHTS...CONRAD...MESKWAKI CASINO...CROSSROADS MALL...WATERLOO
  MUNICIPAL AIRPORT...UNI-DOME AND MCLEOD CENTER...GLADBROOK AND LE
  GRAND.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 69 AND 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4229 9230 4192 9230 4197 9294 4254 9293
      4256 9281 4255 9255 4260 9255 4264 9227
      4230 9225
TIME...MOT...LOC 0234Z 274DEG 32KT 4242 9284 4210 9281 

HAIL...1.00IN
WIND...60MPH

$$

AWB
1 follow-up statement
681 
WWUS53 KDMX 130310
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1010 PM CDT SAT APR 12 2014

IAC013-075-127-171-130319-
/O.EXP.KDMX.SV.W.0041.000000T0000Z-140413T0315Z/
BLACK HAWK IA-MARSHALL IA-TAMA IA-GRUNDY IA-
1010 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BLACK HAWK...
NORTHEASTERN MARSHALL...TAMA AND GRUNDY COUNTIES WILL EXPIRE AT 1015
PM CDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR  IOWA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PORTIONS OF TAMA AND BLACK HAWK COUNTIES.

LAT...LON 4229 9230 4192 9230 4197 9294 4254 9293
      4256 9281 4255 9255 4260 9255 4264 9227
      4230 9225
TIME...MOT...LOC 0308Z 274DEG 32KT 4242 9284 4210 9281 

$$

AWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:39 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 12, 7:39 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
739 PM CDT SAT APR 12 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 324 PM CDT SAT APR 12 2014

SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND EVENING IS THE
PRIMARY FOCUS. GOOD ENVIRONMENT SET UP FOR SEVERAL SEVERE STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HIGH RES MODELS
AND LATEST NEAR STORM ENVIRONMENT WOULD SUGGEST FOCUS FOR
THUNDERSTORM INITIATION WILL BE FROM NEAR WAVERLY TO WATERLOO BACK
WEST TOWARDS FORT DODGE AND SOUTHWEST TO CARROLL AND AUDUBON.
MLCAPES NEAR 2000 J/KG WITH EFFECTIVE BULK SHEAR VALUES OF 35 TO 45
WOULD SUPPORT SUPERCELL DEVELOPMENT AS THE MID LEVEL CAP DISSOLVES
AS COOLING AND DYNAMIC FORCING ARRIVE WITH THE APPROACH OF A STRONG
SHORT WAVE FROM THE SOUTHWEST. TORNADO POTENTIAL WILL BE LIMITED
GIVEN THE HIGH LCL VALUES IN EXCESS OF 3000 FT AND EFFECTIVE SRH
VALUES LESS THAN 100 M2/S2 WITH SFC WINDS HAVING A WESTERLY
COMPONENT. STEEP MID LEVEL LAPSE RATES AND SOME MID LEVEL DRY AIR
WOULD SUPPORT FAT CAPES AND GOOD VERTICAL ACCELERATION FOR ENHANCED
UPDRAFTS AND VERY LARGE HAIL POTENTIAL UP TO 2 INCHES IN DIAMETER.
DCAPES NEAR 1000 J/KG IN ADDITION TO HAIL ENHANCING COLD POOL
DEVELOPMENT AND DAMAGING WIND THREAT WITH WIND POTENTIAL TO 70 MPH
POSSIBLE.

THUNDERSTORMS WILL GRADUALLY BECOME MORE MULTICELLULAR AS THE ENTIRE
LINE SINKS SOUTHEAST THIS EVENING. THE HAIL AND WIND THREAT WILL
CONTINUE BUT LOWER TO MORE QUARTER SIZED HAIL AND 60 MPH WINDS.
POTENTIAL FOR EFFICIENT RAIN POTENTIAL RAIN DEVELOPING WITH RAINFALL
AMOUNTS IN EXCESS OF ONE INCH IS POSSIBLE. NO HYDROLOGY CONCERNS
OVERALL DUE TO THE DRY WEATHER AND SOIL BUT CERTAINLY HEAVY
DOWNPOURS COULD RESULT IN PONDING. A LULL IN ACTIVITY IS POSSIBLE
AFTER MIDNIGHT BEFORE THE LOW LEVEL JET INCREASES THROUGH EASTERN
KANSAS AND WESTERN MISSOURI WITH MUCAPES APPROACHING 1500 J/KG ALONG
AND SOUTH OF INTERSTATE 80 AFTER 09Z. COULD BE A FEW ELEVATED HAIL
STORMS WITH THIS ACTIVITY.

.LONG TERM /SUNDAY THROUGH SATURDAY/...
ISSUED AT 324 PM CDT SAT APR 12 2014

AS THE FRONT MOVING THROUGH TONIGHT EXITS TO THE SOUTHEAST
TOMORROW...THE BROAD ASCENT ASSOCIATED WITH AN APPROACHING 500 MB
TROUGH AND SUBSTANTIAL ATMOSPHERIC MOISTURE IN PLACE WILL ALLOW FOR
WIDESPREAD RAIN AND SOME THUNDERSTORMS ACROSS ABOUT THE SOUTHEAST
HALF ON SUNDAY. HAVE INCREASED POPS AND QPF FURTHER FOR MOST OF THE
AREA ACCORDINGLY. HOWEVER...INSTABILITY WILL BE MUCH LOWER THAN
TODAY AND SEVERE WEATHER IS NOT ANTICIPATED. HEAVY RAIN WILL BE
POSSIBLE...ESPECIALLY OVER THE SOUTH AND SOUTHEAST...BUT GIVEN THE
ANTECEDENT CONDITIONS ANY FLOODING SHOULD BE MINIMAL AND LIMITED TO
AREAS THAT ARE ABLE TO RECEIVE RAINFALL AT A RAPID RATE. ALL IN ALL
SUNDAY WILL BE COOL...WINDY...AND VERY WET ACROSS MOST OF IOWA. AS
THE SYSTEM AND PRECIP DEPART TO THE SOUTHEAST ON SUNDAY NIGHT COOLER
AIR SURGING IN BEHIND THE FRONT MAY CAUSE THE RAIN TO CHANGE OVER TO
SNOW FOR A SHORT PERIOD...BUT LITTLE TO NO ACCUMULATION IS EXPECTED
GIVEN MARGINAL TEMPERATURES AND LIGHT QPF BY THAT TIME.

FROM MONDAY INTO TUESDAY A MUCH COLDER AIRMASS WILL MOVE ACROSS THE
REGION LEADING TO QUIET WEATHER BUT WITH TEMPERATURES WELL BELOW
NORMAL...BOTTOMING OUT ON TUESDAY MORNING WITH LOWS IN THE 20S
STATEWIDE AND A FEW UPPER TEENS POSSIBLE. BY TUESDAY AFTERNOON A
WARMING TREND WILL KICK IN AS SOUTHERLY FLOW RETURNS AHEAD OF A
BROAD TROUGH OF LOW PRESSURE DEVELOPING OVER THE WESTERN HIGH
PLAINS...COINCIDENT WITH MODEST THERMAL RIDGING ALOFT. BY WEDNESDAY
HIGHS WILL ALREADY BE BACK INTO THE 50S AND LOWER 60S...BUT A COLD
FRONT ASSOCIATED WITH THE AFOREMENTIONED TROUGH WILL BE APPROACHING
FROM THE NORTHWEST. THE FRONT SHOULD NOT AFFECT OUR AREA...OTHER
THAN POSSIBLY THE FAR NORTH/NORTHWEST...DURING THE DAY ON WEDNESDAY
LEADING TO THE AFOREMENTIONED WARM TEMPERATURES. THIS FRONT WILL BE
SPURRED ON BY A 500 MB TROUGH MOVING FROM THE WESTERN INTO THE
CENTRAL CONUS...HOWEVER...THERE HAS BEEN MUCH DEBATE AMONGST THE
LONG RANGE MODELS OVER THE LAST SEVERAL DAYS AS TO HOW THIS 500 MB
TROUGH WILL EVOLVE FROM MIDWEEK INTO NEXT WEEKEND. THE EC CONTINUES
TO REPRESENT A MORE PROGRESSIVE VIEW...WHILE THE GFS AND GEM
STUBBORNLY PERSIST IN A MORE AMPLIFIED AND SLOWER SOLUTION. THE
RESULT IS A HIGH DEGREE OF UNCERTAINTY AND A PROLONGED PERIOD OF
GENERALLY 30 TO 40 POPS ACROSS THE AREA FOR THE LATTER HALF OF THE
WEEK.

&&

.AVIATION...13/00Z
ISSUED AT 739 PM CDT SAT APR 12 2014

THUNDERSTORMS WILL CONTINUE INVOF A COLD FRONT SLIDING SOUTHEAST
ACROSS IOWA THIS EVE. PRIMARY PRECIPITATION WILL BE FOCUSED IN THE
VICINITY OF THE BOUNDARY. AN AREA OF STRATUS WILL DEVELOP OVERNIGHT
WITH MVFR CONDITIONS AND POSSIBLY IFR DEVELOPING BEHIND THE FRONT.
ANOTHER ROUND OF PRECIPITATION DEVELOPING SUNDAY MORNING. CIGS ARE
EXPECTED TO BECOME IFR TO MVFR WITH BREEZY NORTHEAST WINDS
DEVELOPING TO END THE PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DONAVON
LONG TERM...LEE
AVIATION...ZOGG
Hazardous weather outlook, Apr 12, 3:52 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
352 PM CDT SAT APR 12 2014

IAZ004>007-015-016-132100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-
352 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. AN
ISOLATED SEVERE THUNDERSTORM WITH QUARTER SIZED HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

IAZ017-023>028-033>039-044>050-057>062-070>075-081>086-092>097-
132100-
CERRO GORDO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-
CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-
POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-
ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
352 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
EVENING. SEVERE THUNDERSTORMS WITH VERY LARGE HAIL TO 2 INCHES IN
DIAMETER AND DAMAGING WINDS TO 70 MPH ARE POSSIBLE MAINLY BEFORE
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGHOUT SUNDAY. AN
ISOLATED SEVERE STORM WITH QUARTER SIZE HAIL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH THIS EVENING. ANY SEVERE
WEATHER REPORTS WOULD BE APPRECIATED.

In the hours before

Local storm report, Apr 12, 8:55 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
855 PM CDT SAT APR 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             5 W CUMBERLAND          41.27N 94.97W
04/12/2014  E0.88 INCH       CASS               IA   TRAINED SPOTTER

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Apr 12, 9:18 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
918 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             STATE CENTER            42.02N 93.17W
04/12/2014  E1.00 INCH       MARSHALL           IA   EMERGENCY MNGR

            HAIL SIZE RANGES FROM PEA TO QUARTER SIZE HAIL.

&&

SKOW
Local storm report, Apr 12, 9:20 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT SAT APR 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             ROLAND                  42.17N 93.50W
04/12/2014  E0.88 INCH       STORY              IA   PUBLIC

            NICKEL SIZED HAIL IN ROLAND.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Apr 12, 9:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             4 SW WATERLOO AIRPORT   42.52N 92.46W
04/12/2014  M0.88 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA

&&
Local storm report, Apr 12, 9:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             1 N STORY CITY          42.20N 93.59W
04/12/2014  E1.25 INCH       STORY              IA   PUBLIC

            REPORT OF QUARTER TO HALF DOLLAR SIZE HAIL VIA SOCIAL
            MEDIA

&&
Local storm report, Apr 12, 9:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             ROLAND                  42.17N 93.50W
04/12/2014  E1.75 INCH       STORY              IA   PUBLIC

&&

SKOW

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:18 PM CDTSevere Thunderstorm WarningDMXBremer42 min
Apr 12, 7:19 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Hardin, Story26 min
Apr 12, 7:29 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Webster46 min
Apr 12, 7:34 PM CDTSevere Thunderstorm WarningDMXCass41 min
Apr 12, 7:39 PM CDTSevere Thunderstorm WarningDMXGuthrie51 min
Apr 12, 7:39 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac36 min
Apr 12, 7:45 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Hardin, Story45 min
Apr 12, 7:54 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass51 min
Apr 12, 7:57 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright33 min
Apr 12, 8:03 PM CDTSevere Thunderstorm WarningDMXBoone27 min
Apr 12, 8:15 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac30 min
Apr 12, 8:17 PM CDTSevere Thunderstorm WarningDMXCrawford, Sac28 min
Apr 12, 8:20 PM CDTSevere Thunderstorm WarningDMXCrawford40 min
Apr 12, 8:24 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Hardin, Marshall, Story36 min
Apr 12, 8:30 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin30 min
Apr 12, 8:31 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story44 min
Apr 12, 8:34 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass41 min
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison39 min
Apr 12, 8:41 PM CDTSevere Thunderstorm WarningDMXCalhoun, Webster49 min
Apr 12, 8:43 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac32 min
Apr 12, 8:49 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer41 min
Apr 12, 8:58 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Tama32 min
Apr 12, 9:07 PM CDTSevere Thunderstorm WarningDMXDallas, Polk38 min
Apr 12, 9:11 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin34 min
Apr 12, 9:12 PM CDTSevere Thunderstorm WarningDMXAdair, Adams33 min
Apr 12, 9:43 PM CDTSpecial Weather StatementDMXHamilton32 min
Apr 12, 9:44 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Union46 min
Apr 12, 9:46 PM CDTSpecial Weather StatementDMXPolk29 min
Apr 12, 9:49 PM CDTSpecial Weather StatementDMXMadison26 min
Apr 12, 9:54 PM CDTSpecial Weather StatementDMXCarroll36 min
Apr 12, 10:06 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin24 min
Apr 12, 10:07 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren38 min
Apr 12, 10:09 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Tama36 min
Apr 12, 10:15 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold45 min
Apr 12, 10:20 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama25 min
Apr 12, 10:26 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren34 min
Apr 12, 10:31 PM CDTSpecial Weather StatementDMXPolk29 min
Apr 12, 10:33 PM CDTSpecial Weather StatementDMXHumboldt27 min
Apr 12, 10:44 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Monroe, Warren46 min
Apr 12, 10:44 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama31 min
Apr 12, 10:54 PM CDTSevere Thunderstorm WarningDMXWayne36 min
Apr 12, 11:11 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama34 min
Apr 12, 11:20 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Jasper, Mahaska, Marion, Monroe and 2 more55 min
Apr 13, 12:32 AM CDTSpecial Weather StatementDMXCarroll28 min
Apr 13, 1:15 AM CDTSpecial Weather StatementDMXWebster30 min
Apr 13, 2:52 AM CDTSevere Thunderstorm WarningDMXAdair, Cass, Guthrie38 min
Apr 13, 3:37 PM CDTFlood WatchDMXAppanoose, Black Hawk, Davis, Decatur, Grundy, Jasper and 9 more6 hr
Apr 13, 3:44 PM CDTWind AdvisoryDMXAdair, Adams, Audubon, Boone, Calhoun, Carroll and 28 more8 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.